# SDR IPXA2014071183572

- Difficulty date: June 25, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 11,090 hours, 6,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 12A RT SIDE FLOOR SUPPORT IS CRACKED AT ZONE B.  R & R  FLOOR SUPPORT IAW EO A300-5310-23539-H, APPENDIX E.
